# SDR R61A2021120400982

- Difficulty date: December 4, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 34,731 hours, 27,035 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17085163001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION NOTED AT STRG 28R BETWEEN FRAME 86 AND 87 AFTER REMOVAL OF SHEAR CLIP. REMOVED OF CORROSION AT STRG 28R BETWEEN FRAME 86 AND 87 FOUND TO BE OUT OF GEOMETRICAL TOLERANCE. LOCATED, DRILLED AND INSTALLED NEW STRINGER, NEW SHEAR CLIP AT 28R-29R AND SPLICES FROM FR 86-90. REF. ETD2021-170-038842-A (P/N: 170-85163-001)
